Alert archive / Kansas / Flash Flood Warnings in 2011
Flash Flood Warning 5, NWS Goodland, KS
NWS Goodland, KS issued this flash flood warning at Jun 11, 2011, 6:52 PM CDT for Gove County, Kansas. It was in force for 5 hr. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 11, 2011, 6:52 PM CDT (23:52 UTC)
- Expired
- Jun 11, 2011, 11:49 PM CDT
- In force
- 5 hr
- Issued by
- NWS Goodland, KS
- Area
- Storm-based polygon
- Flood severity
- None
County Gove County, KS
The radar
The Goodland radar (KGLD), 123 km from the middle of the area, began a volume at 23:53 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Dodge City, (KDDC), launched 12:00Z, 11.9 hours before the alert went out and 125 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1356 m above ground
- 0-6 km bulk shear
- 24 kt
- 0-1 km storm-relative helicity
- 152 m²/s²
- 0-3 km storm-relative helicity
- 177 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
260
WGUS53 KGLD 112352
FFWGLD
KSC063-120600-
/O.NEW.KGLD.FF.W.0005.110611T2352Z-110612T0600Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE GOODLAND KS
652 PM CDT SAT JUN 11 2011
THE NATIONAL WEATHER SERVICE IN GOODLAND HAS ISSUED A
* FLASH FLOOD WARNING FOR...
SOUTHERN GOVE COUNTY IN WEST CENTRAL KANSAS...
* UNTIL 100 AM CDT SUNDAY
* AT 651 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
SLOW MOVING THUNDERSTORMS WITH VERY HEAVY RAINFALL ACROSS THE
WARNED AREA. RADAR ESTIMATES 3 TO 5 INCHES OF RAIN HAS FALLEN IN
THIS AREA.
* RUNOFF FROM THIS EXCESSIVE RAINFALL WILL CAUSE FLASH FLOODING TO
OCCUR. SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...THE
MONUMENT ROCKS.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FLOODING IS OCCURRING OR IS IMMINENT. MOST FLOOD RELATED DEATHS OCCUR
IN AUTOMOBILES. DO NOT ATTEMPT TO CROSS WATER COVERED BRIDGES...
DIPS... OR LOW WATER CROSSINGS. NEVER TRY TO CROSS A FLOWING
STREAM... EVEN A SMALL ONE...ON FOOT OR IN A VEHICLE.
A FLASH FLOOD WARNING MEANS THAT FLOODING IS IMMINENT OR OCCURRING.
IF YOU ARE IN THE WARNING AREA MOVE TO HIGHER GROUND IMMEDIATELY.
RESIDENTS LIVING ALONG STREAMS AND CREEKS SHOULD TAKE IMMEDIATE
PRECAUTIONS TO PROTECT LIFE AND PROPERTY. DO NOT ATTEMPT TO CROSS
SWIFTLY FLOWING WATERS OR WATERS OF UNKNOWN DEPTH BY FOOT OR BY
AUTOMOBILE.
TO REPORT FLOODING...HAVE THE NEAREST LAW ENFORCEMENT AGENCY RELAY
YOUR REPORT TO THE NATIONAL WEATHER SERVICE FORECAST OFFICE IN
GOODLAND.
&&
LAT...LON 3870 10082 3892 10082 3894 10015 3880 10014
3870 10015
$$
BULLER2 follow-up statements
517
WGUS73 KGLD 120318
FFSGLD
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE GOODLAND KS
918 PM MDT SAT JUN 11 2011
KSC063-120600-
/O.CON.KGLD.FF.W.0005.000000T0000Z-110612T0600Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
GOVE KS-
1018 PM CDT SAT JUN 11 2011
...FLASH FLOOD WARNING REMAINS IN EFFECT FOR SOUTHERN GOVE COUNTY
UNTIL 100 AM CDT...
AT 1015 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
THUNDERSTORMS WITH VERY HEAVY RAINFALL MOVED ACROSS THE WARNED AREA.
RADAR ESTIMATES 3 TO 5 INCHES OF RAIN HAS FALLEN OVER THIS AREA.
RUNOFF FROM THIS EXCESSIVE RAINFALL WILL CAUSE FLASH FLOODING TO
OCCUR. SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...THE
MONUMENT ROCKS.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
MOST FLOOD RELATED DEATHS OCCUR IN AUTOMOBILES. DO NOT ATTEMPT TO
CROSS BRIDGES...DIPS...OR OTHER LOW SPOTS IF WATER COVERS THE
ROADWAY. NEVER TRY TO CROSS A FLOWING STREAM...EVEN A SMALL ONE...ON
FOOT OR IN A VEHICLE.
IN HILLY TERRAIN...THERE ARE HUNDREDS OF LOW WATER CROSSINGS WHICH
ARE POTENTIALLY DANGEROUS IN HEAVY RAIN. DO NOT ATTEMPT TO TRAVEL
ACROSS FLOODED ROADS. FIND ALTERNATE ROUTES. IT ONLY TAKES A FEW
INCHES OF SWIFTLY FLOWING WATER TO CARRY VEHICLES AWAY.
A FLASH FLOOD WARNING MEANS THAT FLASH FLOODING IS IMMINENT OR
OCCURRING. IF YOU ARE IN THE WARNING AREA...MOVE TO HIGHER GROUND
IMMEDIATELY. RESIDENTS LIVING ALONG STREAMS AND CREEKS SHOULD TAKE
IMMEDIATE PRECAUTIONS TO PROTECT LIFE AND PROPERTY. DO NOT ATTEMPT TO
CROSS SWIFTLY FLOWING WATERS OR WATERS OF UNKNOWN DEPTH BY FOOT OR BY
AUTOMOBILE.
REPORT FLOODING TO THE NEAREST LAW ENFORCEMENT AGENCY SO THAT THEY
MAY TAKE APPROPRIATE ACTION TO CLOSE FLOODED ROADWAYS. THEY WILL
RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE IN GOODLAND.
&&
LAT...LON 3870 10082 3892 10082 3894 10015 3880 10014
3870 10015
$$
STASSER882
WGUS73 KGLD 120449
FFSGLD
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE GOODLAND KS
1049 PM MDT SAT JUN 11 2011
KSC063-120503-
/O.CAN.KGLD.FF.W.0005.000000T0000Z-110612T0600Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
GOVE KS-
1149 PM CDT SAT JUN 11 2011
...THE FLASH FLOOD WARNING THAT WAS IN EFFECT FOR SOUTHERN GOVE
COUNTY IS CANCELLED...
EXCESS RUNOFF FROM HEAVY RAIN HAS ENDED OVER THE WARNED AREA. STREAMS
AND CREEKS IN THE WARNED AREA HAVE RECEDED OR WERE BEGINNING TO
RECEDE...ENDING THE FLOOD THREAT. IF FLOODING HAS BEEN OBSERVED...
PLEASE REPORT IT TO YOUR LOCAL LAW ENFORCEMENT AGENCY.
LAT...LON 3870 10082 3892 10082 3894 10015 3880 10014
3870 10015
$$
STASSERWhat forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Goodland, KS wrote its last area forecast discussion before this flash flood warning went out at Jun 11, 6:05 PM CDT, 47 minutes earlier.
Area forecast discussion, Jun 11, 6:05 PM CDT, 47 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE GOODLAND KS 505 PM MDT SAT JUN 11 2011 .DISCUSSION... 240 PM MDT SAT JUN 11 2011 FORECAST PROBLEM WILL BE WHAT LOOKS TO BE AN ACTIVE AND WET PATTERN THROUGH MOST IF NOT ALL THE UPCOMING PERIOD. SATELLITE SHOWING AN ACTIVE AND PROGRESSIVE WAVE TRAIN FROM THE CENTRAL PACIFIC INTO THE ATLANTIC. MODELS INITIALIZED FINE AT MID AND UPPER LEVELS. THE FRONT TENDED TO BE FURTHER SOUTH THAN THE MODELS SHOWED. THE NAM WAS CLOSEST TO THIS. MODELS TENDED TO BE A LITTLE TOO COOL OVER THE AREA. TONIGHT...COULD MAKE A CASE FOR A COUPLED JET STRUCTURE ACROSS THE FORECAST AREA THROUGH THE NIGHT. AT THE VERY LEAST WILL HAVE A LEFT FRONT QUADRANT AROUND. SHORTWAVE TROUGH SEEN ON SATELLITE MOVING TOWARD THE AREA FROM THE SOUTHWEST. AT THIS TIME MAIN FRONT LOOKS TO BE WELL SOUTH OF THE AREA. SURFACE ANALYSIS A SUBTLE BOUNDARY/SURFACE CONVERGENCE NEAR THE SOUTH AND SOUTHWEST PORTION OF THE FORECAST AREA. DECENT CU FIELD HAS DEVELOPED ALONG THE KANSAS AND COLORADO BORDER JUST TO THE SOUTH AND SOUTHWEST OF US NEAR THAT CONVERGENCE. MODELS ARE SHOWING TWO DIFFERENT QPF TRENDS. FIRST IS TO THE MAIN MCS/PRECIP BULLSEYE FURTHER SOUTH. THEY ARE ALSO DEVELOPING A SECONDARY BULLSEYE OVER THE NORTHWEST PORTION OF THE AREA. THE RUC ARE SHOWING TWO DISTINCT PIECES OF THE SHORTWAVE. THE NAM IS MIRRORING THE RUCS PV FIELD WITH THE RUC ALSO DOING THE SAME THING WITH THE QPF FIELD. CONSIDERING THE CURRENT TRENDS AND DEVELOPMENT WILL TREND TOWARD THOSE TWO DIFFERENT AREAS. SUNDAY/SUNDAY NIGHT...MESOSCALE AFFECTS OF OVERNIGHT/EARLY MORNING CONVECTION WILL HAVE A BIG IMPACT ON SUNDAY. IT LOOKS LIKE THE STRONGEST MCS WILL BE TO OUR SOUTH WITH PROBABLY ENHANCE SOUTHEAST TO EAST FLOW AT THE SURFACE. THIS WOULD KEEP THE AREA COOLER AND MORE STABLE. WILL TREND THAT WAY IN THE TEMPERATURES. AT THIS TIME IT LOOKS LIKE LINGERING PRECIPITATION WILL BE EAST OF THE AREA. SOME INDICATIONS OF FOG DUE TO THE UPSLOPE AND INSERTED IN THE WEST SECTION AT THIS TIME. NOT CONSIDERING WHAT THE MESOSCALE DOES TO THE AFTERNOON AND EVENING THUNDERSTORM CHANCES...LEFT FRONT QUADRANT STARTS AFFECTING THE AREA...ESPECIALLY THE SOUTH...IN THE AFTERNOON INTO THE NIGHT... ESPECIALLY OVER THE SOUTHWEST HALF. ALSO A DECENT SHORTWAVE TROUGH BEGINS TO MOVE THROUGH THE AREA LATE IN THE AFTERNOON AND MOSTLY DURING THE NIGHT. MODELS INDICATE THAT A WARM FRONT COMES NORTH AND THEN THE COLD FRONT BEHIND IT LATER IN THE NIGHT. WILL THEREFORE EXPAND THE POPS ACROSS THE ENTIRE AREA DURING THE NIGHT. MONDAY/MONDAY NIGHT...IN SOME RESPECTS THE MID AND UPPER LEVEL LIFT DURING THIS PERIOD WILL BE BETTER THAN TODAY. STRONG LEFT FRONT QUADRANT AFFECTING THE AREA DURING THE AFTERNOON AND EVENING... ESPECIALLY THE SOUTHERN HALF. WILL KEEP THE CURRENT SLIGHT CHANCE IN THE FAR WEST IN THE AFTERNOON. THEN INCREASED POPS INTO THE LOW CHANCE CATEGORY FOR THE NIGHT. CONSIDERING UPSLOPE WINDS BEHIND THE BOUNDARY WITH POSSIBLE REINFORCEMENT FROM OVERNIGHT THUNDERSTORMS COULD KEEP A LOT OF A CLOUD COVER AND COLDER AIR OVER THE AREA. WILL TREND TOWARD THE COLDER TEMPERATURES. TUESDAY/TUESDAY NIGHT...SHORTWAVE TROUGH AND LINGERING PRECIPITATION DUE TO OVERNIGHT CONVECTION WILL BE POSSIBLE OVER SOUTHEAST HALF OF THE AREA AND KEPT IN MORNING POPS THERE. LEFT FRONT QUADRANT OF A NORTHWEST TO SOUTHEAST UPPER JET WILL AFFECT THE AREA FROM THE AFTERNOON INTO THE OVERNIGHT HOURS. ANOTHER SHORTWAVE TROUGH MOVES ACROSS THE AREAS DURING THE SAME TIME. WOULD HAVE LIKED TO HAVE INCREASED POPS INTO THE CHANCE CATEGORY BUT THAT WOULD MAKE ME OUT OF COLLABORATION WITH MY NEIGHBORS. PLUS MESOSCALE AFFECTS COULD SIGNIFICANTLY CHANGE THE ENVIRONMENT. INCREASED POPS TO HIGH SLIGHT CHANCE AT THIS TIME. SAME SCENARIO FOR THE WINDS AND TEMPERATURES AGAIN WITH UPSLOPE WINDS POSSIBLY ENHANCED BY CONVECTIVE OUTFLOW. WILL GO TOWARDS THE COOLER GUIDANCE ONCE AGAIN. WEDNESDAY THROUGH SATURDAY...PROBLEMATIC FORECAST DURING THIS PERIOD. IT DOES NOT MAKE IT ANY EASIER WITH MODEL DIFFERENCES IN HOW TO HANDLE TO THE NEW UPPER TROUGH IN THE WEST. DETERMINISTIC PLUS ENSEMBLE SUPPORT THE FURTHER WEST AND DEEPER GFS SOLUTION. THE ECMWF IS FURTHER EAST AND MORE ROBUST IN PUSHING THE BOUNDARIES FURTHER EAST. DESPITE THIS MODEL DATA SHOWING NUMEROUS SHORTWAVE TROUGHS... UPPER JET SUPPORT...AND ELEVATED THUNDERSTORM SCENARIOS THROUGH THE WHOLE FORECAST PERIOD. AND THIS IS NOT EVEN ACCOUNTING FOR ANY MESOSCALE INFLUENCES IN THIS SETUP. IT IS REALLY HARD TO PIN DOWN WHEN WE WILL NOT HAVE A CHANCE OF THUNDERSTORMS. SO TENDED TO BROADBRUSH THUNDERSTORM CHANCES THROUGH THE PERIOD. CONSIDERING THE POSSIBILITY OF UPSLOPE FLOW THROUGH A LOT OF THE PERIOD AND PRESENCE OF CLOUD COVER IN THIS SETUP...TENDED TO GO BELOW THE GUIDANCE FOR HIGH TEMPERATURES. THANKS TO ALL WHO COLLABORATED. BULLER && .AVIATION... 505 PM MDT SAT JUN 11 2011 FOR THE 00Z TAFS...THUNDERSTORMS AND SHOWERS WILL CONTINUE TO MOVE EASTWARD ACROSS THE AREA THIS EVENING. OUTFLOW FROM NEARBY STORMS MAY LEAD TO WIND SHIFTS AT THE TERMINALS THIS EVENING. EXPECTING STORMS TO BE EAST OF KGLD BY 04Z...WITH STORMS CONTINUING TO BE NEAR KMCK UNTIL THE MORNING. WITH THE LOW LEVEL MOISTURE...EXPECTING IFR CONDITIONS AT BOTH SITES DURING THE MORNING...HOLDING OFF AT KMCK UNTIL THE THUNDERSTORMS IN THE AREA HAVE MOVED EAST AWAY FROM THE TERMINAL. MIXING DURING THE DAY WILL BRING CONDITIONS BACK TO VFR DURING THE LATE MORNING. CJS && .GLD WATCHES/WARNINGS/ADVISORIES... KS...NONE. NE...NONE. CO...NONE. &&
Hazardous weather outlook, Jun 11, 11:40 AM CDT, 7 hours 12 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE GOODLAND KS 1040 AM MDT SAT JUN 11 2011 COZ090>092-KSZ001>004-013>016-027>029-041-042-NEZ079>081-121645- YUMA-KIT CARSON-CHEYENNE CO-CHEYENNE KS-RAWLINS-DECATUR-NORTON- SHERMAN-THOMAS-SHERIDAN-GRAHAM-WALLACE-LOGAN-GOVE-GREELEY-WICHITA- DUNDY-HITCHCOCK-RED WILLOW- 1040 AM MDT SAT JUN 11 2011 /1140 AM CDT SAT JUN 11 2011/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR EXTREME SOUTHWEST NEBRASKA...NORTHWEST KANSAS AND EAST CENTRAL COLORADO. .DAY ONE...THIS AFTERNOON AND TONIGHT STRONG THUNDERSTORMS WILL DEVELOP IN EASTERN COLORADO THIS AFTERNOON AND MOVE ACROSS THE REMAINDER OF THE AREA THIS EVENING AND OVERNIGHT TONIGHT. THE MAIN THREATS WITH THESE STORMS WILL BE LARGE DESTRUCTIVE HAIL AND DAMAGING WINDS...THOUGH A FEW TORNADOES CANT BE RULED OUT. DUE TO RELATIVELY SLOW STORM MOTIONS...HEAVY RAINFALL WILL HAVE THE POTENTIAL TO LEAD TO FLASH FLOODING AT SOME LOCATIONS. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY ON SUNDAY...ISOLATED AFTERNOON AND EVENING THUNDERSTORMS WILL BE CONFINED PRIMARILY TO EASTERN COLORADO. SEVERE WEATHER IS NOT ANTICIPATED. THUNDERSTORM CHANCES WILL CONTINUE THROUGH MUCH OF NEXT WEEK. WHILE SEVERE STORMS CANNOT BE RULED OUT...IT IS TOO EARLY TO PINPOINT WHICH DAY OR AREA WILL HAVE THE GREATEST RISK. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL BE REQUIRED.
In the hours before
Special weather statement, Jun 11, 5:05 PM CDT, 1 hour 47 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE GOODLAND KS 405 PM MDT SAT JUN 11 2011 COZ091-092-112215- CHEYENNE COUNTY-KIT CARSON COUNTY- 405 PM MDT SAT JUN 11 2011 ...THE NATIONAL WEATHER SERVICE IN GOODLAND HAS ISSUED A SIGNIFICANT WEATHER ADVISORY FOR CHEYENNE COUNTY IN EAST CENTRAL COLORADO AND KIT CARSON COUNTY IN EAST CENTRAL COLORADO... AT 403 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED THAT THUNDERSTORMS WERE RAPIDLY DEVELOPING 14 MILES NORTHWEST OF FIRSTVIEW...MOVING NORTH AT 30 MPH. PENNY TO NICKEL SIZE HAIL...AND WINDS TO 50 MPH ARE EXPECTED WITH THESE STORMS. BE PREPARED TO TAKE SHELTER IN THE EVENT THESE STORMS INTENSIFY AND BECOME SEVERE. && LAT...LON 3935 10279 3926 10238 3885 10252 3893 10293 TIME...MOT...LOC 2206Z 198DEG 27KT 3899 10269 JLUNDQUI
Local storm report, Jun 11, 5:31 PM CDT, 1 hour 21 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GOODLAND KS
431 PM MDT SAT JUN 11 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0431 PM HAIL TRIBUNE 38.47N 101.75W
06/11/2011 E0.75 INCH GREELEY KS TRAINED SPOTTER
&&
CJSSpecial weather statement, Jun 11, 5:55 PM CDT, 57 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE GOODLAND KS
455 PM MDT SAT JUN 11 2011
KSZ029-112330-
GOVE-
555 PM CDT SAT JUN 11 2011
...THE NATIONAL WEATHER SERVICE IN GOODLAND HAS ISSUED A SIGNIFICANT
WEATHER ADVISORY FOR GOVE COUNTY IN WEST CENTRAL KANSAS...
AT 553 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM NEAR THE MONUMENT ROCKS...MOVING NORTHEAST AT 25
MPH.
PENNY TO NICKEL SIZE HAIL...AND WINDS TO 50 MPH ARE EXPECTED WITH
THIS STORM.
BE PREPARED TO TAKE SHELTER IN THE EVENT THESE STORMS INTENSIFY AND
BECOME SEVERE.
&&
LAT...LON 3890 10082 3911 10058 3883 10026 3869 10057
3870 10073
TIME...MOT...LOC 2255Z 229DEG 21KT 3876 10069
BULLERSpecial weather statement, Jun 11, 6:11 PM CDT, 41 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE GOODLAND KS
511 PM MDT SAT JUN 11 2011
KSZ027-112330-
WALLACE-
511 PM MDT SAT JUN 11 2011
...THE NATIONAL WEATHER SERVICE IN GOODLAND HAS ISSUED A SIGNIFICANT
WEATHER ADVISORY FOR WALLACE COUNTY IN WEST CENTRAL KANSAS...
AT 507 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM 5 MILES NORTH OF WESKAN...OR NEAR WESKAN...MOVING
NORTHEAST AT 25 MPH.
PENNY TO NICKEL SIZE HAIL...AND WINDS TO 50 MPH ARE EXPECTED WITH
THIS STORM.
BE PREPARED TO TAKE SHELTER IN THE EVENT THESE STORMS INTENSIFY AND
BECOME SEVERE.
&&
LAT...LON 3882 10198 3888 10205 3903 10205 3914 10189
3913 10188 3899 10170
TIME...MOT...LOC 2311Z 230DEG 20KT 3895 10196
JLUNDQUILocal storm report, Jun 11, 6:13 PM CDT, 39 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GOODLAND KS
513 PM MDT SAT JUN 11 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0507 PM HAIL ST. FRANCIS 39.77N 101.80W
06/11/2011 M0.75 INCH CHEYENNE KS TRAINED SPOTTER
&&
CJSLocal storm report, Jun 11, 6:52 PM CDT, 0 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GOODLAND KS
552 PM MDT SAT JUN 11 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0548 PM TSTM WND GST 18 N FLAGLER 39.56N 103.08W
06/11/2011 E60 MPH KIT CARSON CO STORM CHASER
&&
CJSThe office that day
Everything else NWS Goodland, KS issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 11, 4:38 PM CDT | Severe Thunderstorm Warning | GLD | Greeley, Wallace | 67 min |
| Jun 11, 4:45 PM CDT | Severe Thunderstorm Warning | GLD | Greeley | 60 min |
| Jun 11, 5:33 PM CDT | Severe Thunderstorm Warning | GLD | Greeley, Logan, Wallace, Wichita | 57 min |
| Jun 11, 5:55 PM CDT | Special Weather Statement | GLD | Gove | 35 min |
| Jun 11, 5:57 PM CDT | Severe Thunderstorm Warning | GLD | Cheyenne | 63 min |
| Jun 11, 6:11 PM CDT | Special Weather Statement | GLD | Wallace | 19 min |
| Jun 11, 6:53 PM CDT | Special Weather Statement | GLD | Sherman | 37 min |
Nearby
Flash Flood Warnings in Kansas, 2011Every flash flood warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.